# SDR SWAA2025030399679

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,069 hours, 37,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521SB CORNER IS CRACKED <[01]. REPAIRED PANEL 521SB PER SRM 57-41-01-2R-6.
